RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 199, Number 4, Pages 747–750 (Mi dan36319)  

This article is cited in 19 scientific papers (total in 19 papers)

MATHEMATICS

On the theory of polynomial operator bundles

M. G. Gasymov

Institute of Applied Mathematics and Mechanics AS of AzSSR, Baku

Full text: PDF file (432 kB)

Bibliographic databases:
UDC: 517.941
Presented: И. Н. Векуа
Received: 28.12.1970

Citation: M. G. Gasymov, “On the theory of polynomial operator bundles”, Dokl. Akad. Nauk SSSR, 199:4 (1971), 747–750

Citation in format AMSBIB
\Bibitem{Gas71}
\by M.~G.~Gasymov
\paper On the theory of polynomial operator bundles
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 199
\issue 4
\pages 747--750
\mathnet{http://mi.mathnet.ru/dan36319}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0285925}
\zmath{https://zbmath.org/?q=an:0239.47008}


Linking options:
  • http://mi.mathnet.ru/eng/dan36319
  • http://mi.mathnet.ru/eng/dan/v199/i4/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Dubinskii, “On some differential-operator equations of arbitrary order”, Math. USSR-Sb., 19:1 (1973), 1–21  mathnet  crossref  mathscinet  zmath
    2. G. A. Isaev, “O polnote nekotoroi chasti sobstvennykh i prisoedinennykh vektorov polinomialnykh operatornykh puchkov”, UMN, 28:1(169) (1973), 241–242  mathnet  mathscinet  zmath
    3. G. V. Radzievskii, “On the completeness of derived chains”, Math. USSR-Sb., 29:1 (1976), 35–54  mathnet  crossref  mathscinet  zmath  isi
    4. G. V. Radzievskii, “The problem of the completeness of root vectors in the spectral theory of operator-valued functions”, Russian Math. Surveys, 37:2 (1982), 91–164  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. S. S. Mirzoev, “Multiple completeness of root vectors of polynomial operator pencils corresponding to boundary-value problems on the semiaxis”, Funct. Anal. Appl., 17:2 (1983), 151–153  mathnet  crossref  mathscinet  zmath  isi
    6. Yu. I. Lyubarskii, V. A. Tkachenko, “System $\{e^{\alpha nz}\sin nz\}_1^\infty$”, Funct. Anal. Appl., 18:2 (1984), 144–146  mathnet  crossref  mathscinet  zmath  isi
    7. A. R. Aliev, “Boundary-Value Problems for a Class of Operator Differential Equations of High Order with Variable Coefficients”, Math. Notes, 74:6 (2003), 761–771  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. R. Aliev, “Solubility of boundary-value problems for a class of third-order operator-differential equations in a weighted space”, Russian Math. Surveys, 60:4 (2005), 791–793  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. S. S. Mirzoev, F. A. Gulieva, “On the Completeness of Elementary Solutions of a Class of Second-Order Differential Equations with Operator Coefficients”, Math. Notes, 86:5 (2009), 747–750  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. A. R. Aliev, S. S. Mirzoev, “On Boundary Value Problem Solvability Theory for a Class of High-Order Operator-Differential Equations”, Funct. Anal. Appl., 44:3 (2010), 209–211  mathnet  crossref  crossref  mathscinet  zmath  isi
    11. S. S. Mirzoev, M. Yu. Salimov, “Completeness of elementary solutions to a class of second order operator-differential equations”, Siberian Math. J., 51:4 (2010), 648–659  mathnet  crossref  mathscinet  isi  elib
    12. A. R. Aliev, “On the Solvability of Initial Boundary-Value Problems for a Class of Operator-Differential Equations of Third Order”, Math. Notes, 90:3 (2011), 307–321  mathnet  crossref  crossref  mathscinet  isi
    13. S. S. Mirzoev, I. Dzh. Dzhafarov, “On the Solvability of a Boundary-Value Problem for Second-Order Partial Differential Operator Equations”, Math. Notes, 91:3 (2012), 445–448  mathnet  crossref  crossref  mathscinet  isi  elib
    14. S. S. Mirzoev, M. Yu. Salimov, “On the Solvability of the Boundary-Value Problem for Second-Order Equations in Hilbert Space with an Operator Coefficient in the Boundary Condition”, Math. Notes, 91:6 (2012), 808–815  mathnet  crossref  crossref  mathscinet  isi  elib
    15. B. T. Bilalov, “On solution of the Kostyuchenko problem”, Siberian Math. J., 53:3 (2012), 404–418  mathnet  crossref  mathscinet  isi
    16. S. S. Mirzoev, A. R. Aliev, L. A. Rustamova, “On the Boundary Value Problem with the Operator in Boundary Conditions for the Operator-Differential Equation of Second Order with Discontinous Coefficients”, Zhurn. matem. fiz., anal., geom., 9:2 (2013), 207–226  mathnet  mathscinet
    17. K. A. Kerimov, S. S. Mirzoyev, “On a Problem for Operator-Differential Second-Order Equations with Nonlocal Boundary Condition”, Math. Notes, 94:3 (2013), 330–334  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    18. R. Z. Humbataliev, “On solvability of some boundary value problems for elliptic type operator-differential equations”, Eurasian Math. J., 5:4 (2014), 33–55  mathnet
    19. S. S. Mirzoev, A. T. Gazilova, “O polnote chasti kornevykh vektorov odnogo klassa kvaziellipticheskikh operatornykh puchkov tretego poryadka”, Matem. zametki, 105:5 (2019), 801–804  mathnet  crossref  elib
  • Number of views:
    This page:51
    Full text:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019